# SDR DHL2004745009

- Difficulty date: January 22, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Nr 3 Detectors
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE PROTECTION SYSTEM NR 3 DETECTOR CIRCUIT GROUND ON CIRCUIT BREAKER P6-3 PANEL LIGHT ILLUMINATED.  PERFORMED FIRE DETECTION TEST IAW B-727 M/M CHAPTER 26-11-001, AND VISUALLY INSPECTED LOOP.  NO FAULTS NOTED.  OPS CHECKED NORMAL.  LIGHT DID NOT ILLUMINATE.
